hi--I hope you've called your doc and mentioned the nausea. I don't know what kind of surgery you've had--worst case scenario is that nausea is being caused by a blockage of some sort.
Otherwise, likely culprits are low blood pressure, dehydration, low iron, low protein, building your circulation and endurance after surgery, needing more potassium. Do you have a visiting nurse? s/he may have some ideas after checking your vitals. Do you take a lot of meds--maybe taking them at different times and with plenty of fluids will help.
Also, you could be still reacting to pain killers or the anesthesia.
Please talk to your doc. Something like low iron or low blood pressure can be remedied and you'll feel better soon.
thinking of you!
24+ years with Crohn's/colitis; fistulizing crohn's; ileostomy and proctocolectomy; propranolol and xanax; been on a ton of crohn's meds; praying to get through each day.